# SDR DALA2023080406291

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 113,293 hours, 16,797 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 2 LEFT ARMING LIGHT ON 1L PANEL INOP. CORRECTIVE ACTION: R AND R 2L DOOR ARMED LIGHT PER B767-300 AMM 33-22. OPS CHK GOOD . MEL AND PLACARD REMOVED. OK FOR SVC (4924316)
